Studia Logica 94 (3):433 - 441 (2010)

Authors
Abstract
Interpreting the diamond of modal logic as the derivative, we present a topological canonical model for extensions of K4 and show completeness for various logics. We also show that if a logic is topologically canonical, then it is relationally canonical.
Keywords Topology  Modal Logic  Derived Set  Derivative  Canonical
Categories (categorize this paper)
DOI 10.1007/s11225-010-9244-8
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,259
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

The Algebra of Topology.J. C. C. Mckinsey & Alfred Tarski - 1944 - Annals of Mathematics, Second Series 45:141-191.
[Omnibus Review].Robert Goldblatt - 1986 - Journal of Symbolic Logic 51 (1):225-227.

View all 7 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Analytics

Added to PP index
2010-03-31

Total views
28 ( #410,633 of 2,518,720 )

Recent downloads (6 months)
1 ( #408,070 of 2,518,720 )

How can I increase my downloads?

Downloads

My notes